하악 차단마취하에 근관치료 후 유발된 진전(떨림) 치험
- Alternative Author(s)
- Kim, Jong Bae
- Issued Date
- Mandibular block anesthesia; Dental fears; Epinephrine; Tremor
- Tremors are trembling movements and are seen in association with alcoholic intoxication, certain drugs,
thyrotoxicosis, multiple sclerosis, hysteria, and nervous tension. Dental fears, such as, pain, drill,
unknown, dependency, helplessness, mutilation and oral change, induce the neuroendocrine response
(release of epinephrine and norepinephrine, etc). The clinical manifestations of epinephrine or other
vasopressor overdose include : anxiety, tenseness, restlessness, throbbing headache, tremor, perspiration,
weakness, dizziness, pallor, palpitation and respiratory difficulty. Signs of local anesthetic overdose
appear clinically whenever the anesthetic level in the blood rises to an appropriate level in an individual.
The clinical signs of moderate overdose levels include : talkativeness, apprehension, excitability, slurred
speech, tremor and muscular twitching. This is a case report about the severe tremor care after the
endodontic treatment under right mandibular block anesthesia in a 56-years old female patient.
- Authorize & License
- Files in This Item:
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.